# SDR FDEA202303080392

- Difficulty date: March 8, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300*
- Aircraft serial: 479
- Aircraft time: 59,890 hours, 32,237 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Aileron
- Part number: A5766100117400
- Part serial: FH1310
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING AILERON TRAILING EDGE WEDGE UPPER SURFACE FOUND SMALL DENTS COMPLIED WITH EA: 6-5750-T0373267 P1. TITLE: WING - FLIGHT SURFACES - LH AILERON TRAILING   EDGE WEDGE UPPER SURFACE REPAIR. AND REFER TO A300-600 SRM51-77-12-201 PARA.4.B   FIGURE 218 & AMM57-61-00-08. REPAIRED THE LH WING AILERON TRAILING EDGE WEDGE UPPER   SURFACE DENTS. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
